Publication detail

Adomian decomposition method for certain singular initial value problems II.

ŠMARDA, Z. ARCHALOUSOVÁ, O.

Original Title

Adomian decomposition method for certain singular initial value problems II.

English Title

Adomian decomposition method for certain singular initial value problems II.

Type

journal article - other

Language

en

Original Abstract

In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.

English abstract

In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.

Keywords

Adomian decomposition method

RIV year

2010

Released

05.02.2010

Location

Bratislava

Pages from

91

Pages to

98

Pages count

8

BibTex


@article{BUT47515,
  author="Zdeněk {Šmarda} and Olga {Archalousová}",
  title="Adomian decomposition method for certain singular initial value problems II.",
  annote="In this paper an efficient modification of Adomian decomposition method is introduced for singular initial value problems.",
  chapter="47515",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="2010 III.",
  year="2010",
  month="february",
  pages="91--98",
  type="journal article - other"
}